MathSciNet Relay Station
MathSciNet bibliographic data
MR853219 (87g:14050) 14K30 (14J25 14J35)
Varley, Robert Weddle's surfaces, Humbert's curves, and a certain $4$-dimensional abelian variety. Amer. J. Math. 108 (1986), no. 4, 931–952.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement